Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Feb 27, 2012, 3:36 PM EST for Indian River County, Florida. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 27, 2012, 3:36 PM EST (20:36 UTC)
- Expired
- Feb 27, 2012, 5:00 PM EST
- In force
- 84 min
- Issued by
- NWS Melbourne, FL
County Indian River County, FL
The radar
The Melbourne radar (KMLB), 22 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.6 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 408 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
505
WWUS82 KMLB 272036
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
336 PM EST MON FEB 27 2012
FLZ047-054-272200-
INDIAN RIVER-SOUTHERN BREVARD COUNTY-
336 PM EST MON FEB 27 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 50 MPH OVER SOUTHERN BREVARD COUNTY...NORTHERN INDIAN
RIVER COUNTY...
* UNTIL 500 PM EST.
AT 331 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
STORMS IN THE PROCESS OF COLLIDING OVER SOUTHERN BREVARD AND
NORTHERN INDIAN RIVER COUNTIES. BOTH OF THESE STORMS ARE CAPABLE OF
PRODUCING STRONG WIND GUSTS UP TO 50 MPH AS THEY COLLIDE. THESE
STORMS WILL MOVE TO THE EAST AT 10 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE MICCO...FELLSMERE...SEBASTIAN INLET RECREATION.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2775 8088 2808 8087 2807 8059 2798 8054
2798 8053 2807 8057 2807 8055 2775 8038
2767 8036
TIME...MOT...LOC 2034Z 292DEG 9KT 2798 8073
$$
MOSESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Feb 27, 2:40 PM EST, 56 minutes earlier.
Area forecast discussion, Feb 27, 2:40 PM EST, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 240 PM EST MON FEB 27 2012 ...STRONG STORMS POSSIBLE THE REMAINDER OF THE AFTERNOON... .DISCUSSION... CURRENT-REMAINDER OF AFTERNOON...CONCERN MOUNTING OVER CONVECTIVE POTENTIAL THIS AFTERNOON ACROSS EAST CENTRAL FLORIDA. SOME BREAKS IN THE CLOUDS SOUTH OF ORLANDO ALLOWING FOR THE ATMOSPHERE TO DESTABILIZE. AT THE SURFACE A WEAK SURFACE BOUNDARY LIES EAST-WEST ORIENTED FROM NEAR SCOTTSMOOR-ORLANDO-OCALA AND OUT OVER THE COASTAL WATERS. PREVIOUSLY THIS BOUNDARY HAS ACTED AS A FOCUS FOR STORM DEVELOPMENT OVER THE MARINE WATERS AND NOW CONVECTION IS ERUPTING ACROSS TURTLE MOUNT...APOLLO BEACH...SHILOH AND NEAR AURANTIA AND TURNBULL. FURTHER NORTH OF THIS BOUNDARY AND CONVECTION THE ATMOSPHERE REMAINS MORE STABLE WITH LIGHT RAINFALL PASSING WEST TO EAST THANKS IN PART TO AN UPPER LEVEL DISTURBANCE TRAVERSING THE AREA. THE WRF_ARW9 MODEL CONTINUES TO HINT AT SEA BREEZE/CONVECTIVE BOUNDARY COLLISIONS ACROSS THE EAST CENTRAL PENINSULA THIS AFTERNOON IGNITING DEEP CONVECTION. TEMPERATURES ALOFT AT 500 MB REMAIN FAIRLY COOL AT -13C AS OBSERVED FROM THE 16Z KXMR SOUNDING. MID-LEVEL ASCENT AND DIFFLUENCE ALOFT WILL BE FAVORABLE FOR SHOWER/STORM DEVELOPMENT AS WELL. MAIN THREATS FROM STORMS INCLUDE FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL...GUSTY DOWNBURST WINDS TO 50 MPH AND TORRENTIAL DOWNPOURS. CELL MOVEMENT SHOULD BE TOWARDS THE EAST OR NORTHEAST AT 10 TO 15 MPH. TONIGHT...THE SHORTWAVE IMPULSE WILL BE OFF THE FLORIDA EAST COAST AND INTO THE WESTERN ATLANTIC EARLY THIS EVENING. SOME LINGERING SHOWER/ISOLATED STORM ACTIVITY MAY BE POSSIBLE DUE TO RESIDUAL MOISTURE AND POTENTIAL BOUNDARY COLLISIONS FROM EARLIER IN THE DAY. THE WRF_ARW9 SHORT RANGE MODEL DETAILS A WEAK BACKDOOR BOUNDARY PUSHING SOUTHWARD LATER THIS EVENING AND OVERNIGHT. THIS FEATURE IS PROGGED TO BE ACROSS NORTH-CENTRAL BREVARD COUNTY BY SUNRISE TUE MORNING. HAVE INCLUDED SMALL POPS PAST MIDNIGHT ALONG THE TREASURE COAST. WINDS WILL BECOME LIGHT THIS EVENING. SOME BREAKS IN THE CLOUDS TONIGHT BEHIND THE LATEST WEATHER SYSTEM THOUGH LOWS WILL REMAIN MILD AND IN THE 60S AREAWIDE. WITH RECENT MOISTURE HANGING AROUND SHORT TERM MODELS ARE PICKING UP ON AREAS OF FOG DEVELOPMENT LATE TONIGHT INTO EARLY TUE MORNING. EXPECT SOME AREAS TO EXPERIENCE LOCALLY DENSE FOG. DEPENDING ON HOW THIS EVOLVES FUTURE SHIFTS MAY NEED TO MONITOR FOR A DENSE FOG ADVISORY. TUE...WE MAY BE DEALING WITH SOME AREAS OF FOG/LOW STRATUS CLOUDS OR BOTH BY DAYBREAK. THE GFS WANTS TO KEEP SOME AREAS SOCKED IN THROUGH MID TO LATE MORNING. ELSEWHERE...WEAKENING HIGH PRESSURE CONTINUES TO GET NUDGED SOUTHWARD ACROSS THE WESTERN ATLANTIC. EARLY MORNING LIGHT NORTH TO NORTHEAST WINDS WILL CONTINUE TO VEER TO NORTHEAST OR EAST-NORTHEAST THROUGH THE AFTERNOON. A WEAK FRONTAL BOUNDARY SLIDING DOWN THE EASTERN PENINSULA EARLY IN THE PERIOD WILL PROVIDE A SMALL THREAT FOR SHOWERS ALONG THE TREASURE COAST WITH THE SMALL THREAT CONTINUING HERE WITH THE AFTERNOON SEA BREEZE DEVELOPMENT EARLY IN THE AFTERNOON. FOR NOW...WILL KEEP SMALL POPS ~20 PERCENT FORECAST FOR THESE AREAS. WILL KEEP CONDITIONS DRY NORTH OF HERE. THE WARMING TREND CONTINUES WITH HIGHS IN THE UPPER 70S TO LOWER 80S AREAWIDE. TUE NIGHT...MILD OVERNIGHT MINS IN THE LOW TO MID 60S...MOIST LOW LEVELS AND LIGHT TO CALM WINDS DURING THE LATE NIGHT HOURS AS WEAK LOW LEVEL RIDGE AXIS BUILDS ACROSS THE CENTRAL PENINSULA. FORMATION OF LATE NIGHT FOG WILL AGAIN BE THE MAIN CONCERN AND MAY HAVE LOCALLY DENSE FOG TO CONTEND WITH IN SOME AREAS NEAR SUNRISE WED. WED-FRI...DEEP LAYER RIDGE OVER THE AREA MID WEEK WILL GRADUALLY BECOME FLATTENED OUT AND SHUNTED A LITTLE SOUTHWARD BY DISTURBANCES PASSING TO THE NORTH THROUGH THE LATE WEEK. GENERALLY DRY AND WARM CONDITIONS CAN BE EXPECTED IN THIS PATTERN WITH HIGHS IN THE LOW/MID 80S...EVEN A FEW UPPER 80S INLAND BY LATE WEEK. WEEKEND...(PREVIOUS) LTST GUIDANCE SUPPORTS BREAKDOWN OF THE RIDGE PATTERN LOCALLY AROUND SAT WITH APPROACH OF A STRONGER FRONT. WILL MENTION FIRST RAIN CHC WITH THIS APCHG FRONT SAT NIGHT INTO SUNDAY AND SWIFT FRNTAL PSG WILL ACCOMPANY A BRIEF RAIN CHC WITH A GOOD COOLDOWN INTO THE LOWER/MID 50S AFTER THE FRONT EARLY NEXT WEEK. && .AVIATION...LCL MVFR KISM-KTTS NORTHWARD THIS AFTERNOON DUE IN PART TO SURFACE BOUNDARY STREWN OVER THE AREA AND DISTURBANCE ALOFT TRAVERSING THE NORTHERN PENINSULA. HOWEVER...THERE SHOULD BE SOME IMPROVEMENT THRU LATE AFTERNOON. FURTHER SOUTH BREAKS IN THE CLOUDS HAVE ALLOWED FOR THE ATMOSPHERE TO DESTABILIZE AND WILL MONITOR FOR STRONG STORM DEVELOPMENT WITH JUICY SURFACE DEWPOINTS AND COOLER AIR ALOFT. SEA BREEZE/MESOSCALE OUTFLOW COLLISIONS THIS AFTN MAY IGNITE ADDITIONAL CONVECTION. FREQUENT LIGHTNING...GUSTY DOWNBURST WINDS/SMALL HAIL ALL IN PLAY. MVFR SHRA/IFR SCT TSRA THRU THIS AFTN. SCT MVFR SHRA ENDING THIS EVENING BY MIDNIGHT WITH DECREASING CLOUDINESS. HOWEVER...SHORT TERM MODELS HINT AT AREAS OF IFR FOG LATE TONIGHT/EARLY TUE MORNING. && .MARINE...CURRENT-TONIGHT...SOUTHEAST EARLY EVENING WINDS WILL SLOWLY TRANSITION TO N/NNE (NORTH LEGS) LATER TONIGHT BEHIND A BACKDOOR SURFACE FEATURE TRAVELING DOWN THE EAST COAST OF FLORIDA. WIDELY SCATTERED LIGHT SHOWERS MAY BE POSSIBLE ALONG THIS FRONT LATE TONIGHT. WIND SPEEDS WILL DECREASE FROM NEAR 15 KTS OFFSHORE THIS AFTERNOON TO AROUND 10 KTS OR LESS FOR LATER THIS EVENING AND OVERNIGHT. HOWEVER THE AFOREMENTIONED BOUNDARY IS FORECAST TO BE NEAR SEBASTIAN INLET BY DAYBREAK WITH AREAS SOUTHWARD STILL MAINTAINING THE LIGHT S/SE FLOW. SEAS WILL CONTINUE TO GRADUALLY SUBSIDE 3-4 FT NEAR SHORE AND 4-5 FT OFFSHORE LATER TONIGHT...BUT WILL BE FORCED TO CONTINUE CAUTIONARY STATEMENTS OFFSHORE FOR NOW. CHOPPY WAVE PERIODS REMAIN AROUND 6-7 SECONDS. AFTERNOON/EVENING CONVECTION MAY LINGER INTO MID (MONDAY) EVENING. SOME OFFSHORE MOVING STORMS MAY BE ON THE STRONG SIDE...ESPECIALLY CAPE SOUTHWARD...WITH GUSTY DOWNBURST WINDS/FREQUENT LIGHTNING AND SMALL HAIL. TUE...HIGH PRESSURE RIDGING WILL REMAIN TO THE NORTH WITH N/NE WINDS 10-12 KTS OR LESS. THE AFOREMENTIONED BOUNDARY WILL CONTINUE TO TRUDGE SOUTHWARD REMAINING A FOCUS FOR SHOWER DEVELOPMENT INTO EARLY AFTERNOON OVER THE SOUTHERN COASTAL WATERS. COASTAL WATERS MAINLY NORTH OF SEBASTIAN INLET SHOULD REMAIN PRECIPITATION FREE. SEAS CONTINUE 3-4 FT NEAR SHORE AND 4-5 FT OFFSHORE. TUE NIGHT-SAT...RIDGE SETTLING FROM ATLANTIC ACROSS THE FL PENINSULA MID WEEK AND DRIFTING A LITTLE SOUTHWARD INTO THE LATE WEEK. WIND DIRECTIONS WILL BE DICTATED BY POSITION OF THE RIDGE AXIS BUT GERNALLY AOB 10-15KT THROUGH FRIDAY. SEAS IN THE 2-4 FT RANGE... UP TO 5 FT WELL OFFSHORE. BOATING CONDITIONS MAY DETERIORATE BY THE WEEKEND WITH NEXT FRONTAL SYSTEM APPROACHING. && .PRELIMINARY POINT TEMPS/POPS... DAB 60 77 62 80 / 30 10 10 10 MCO 61 83 62 86 / 30 10 10 10 MLB 65 80 66 83 / 30 20 10 10 VRB 63 82 65 82 / 30 20 10 10 LEE 59 81 61 84 / 20 10 10 10 SFB 61 82 62 85 / 30 10 10 10 ORL 62 82 63 85 / 30 10 10 10 FPR 63 80 64 83 / 30 20 10 10 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM...SEDLOCK LONG TERM....GLITTO AVIATION...GUSEMAN
Hazardous weather outlook, Feb 27, 10:38 AM EST, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1038 AM EST MON FEB 27 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-271800- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1038 AM EST MON FEB 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... AN UPPER LEVEL DISTURBANCE OVER THE EASTERN GULF OF MEXICO WILL PUSH ACROSS CENTRAL FLORIDA THIS AFTERNOON. CLOUDS AND PASSING LIGHT TO MODERATE RAIN ACROSS NORTHERN SECTIONS WILL LIMIT DAYTIME HEATING. HOWEVER...MORE BREAKS IN THE CLOUDS TO THE SOUTH WILL INCREASE DAYTIME HEATING AND COUPLED WITH COOL MID LEVELS AND THE DISTURBANCE...AFTERNOON STORM POTENTIAL WILL BE ENHANCED. AREAS NEAR AND SOUTH OF METRO ORLANDO AND PORT CANAVERAL WILL BE MORE FAVORED FOR STORMS...BUT STORM FORMATION WILL BE ALSO POSSIBLE TO THE NORTH IN ANY AREAS WHERE THE CLOUDS MANAGE TO BREAK. STORMS WILL PRODUCE HEAVY DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES. ADDITIONALLY...A FEW STRONGER STORMS MAY PRODUCE DOWNBURST WINDS TO 50 MPH AND HAIL UP TO THE SIZE OF COINS. MOVE INDOORS AT THE FIRST SIGN OF A DEVELOPING OR APPROACHING STORM. .DENSE FOG/SMOKE IMPACT... SKIES WILL CLEAR LATE TONIGHT AND WINDS WILL DIMINISH AS A HIGH PRESSURE RIDGE OFF THE MID ATLANTIC COAST WEAKENS AND MOVES OVER THE ATLANTIC. AREAS OF FOG ARE EXPECTED TO FORM LATE TONIGHT AND CONTINUE THROUGH EARLY MORNING TUESDAY. THE FOG MAY BECOME DENSE IN AREAS...ESPECIALLY IN LOCATIONS THAT RECEIVE RAIN TODAY. .MARINE THUNDERSTORM GUST IMPACT... SHOWERS AND A FEW STORMS WILL MOVE EAST AROUND 15 KNOTS ACROSS THE INTRACOASTAL AND ATLANTIC WATERS THIS AFTERNOON. STORMS WILL BE CAPABLE OF PRODUCE SURFACE WIND GUSTS TO 35 KNOTS...FREQUENT CLOUD TO WATER LIGHTNING STRIKES...AND POSSIBLY A WATERSPOUT. .WIND AND SEA IMPACT... A MODERATE TO FRESH SOUTHEASTERLY BREEZE WILL GENERATE CHOPPY 4 TO 6 FOOT SEAS WITH DOMINANT PERIODS 7 SECONDS OR LESS. SMALL CRAFT SHOULD EXERCISE CAUTION WHEN VENTURING INTO THE OPEN ATLANTIC TODAY DUE TO THE ROUGH CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARDOUS WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. BRAGAW/GLITTO
In the hours before
Special weather statement, Feb 27, 12:53 PM EST, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1253 PM EST MON FEB 27 2012
FLZ147-271830-
NORTHERN BREVARD COUNTY-
1253 PM EST MON FEB 27 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN BREVARD COUNTY...
* UNTIL 130 PM EST.
AT 1251 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER HAULOVER CANAL...
MOVING EAST AT 15 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE KLONDIKE BEACH AND MERRITT ISLAND WILDLIFE REFUGE.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2851 8055 2854 8073 2860 8073 2862 8079
2856 8079 2857 8086 2876 8085 2866 8082
2866 8079 2869 8079 2871 8075 2879 8084
2879 8077 2871 8071 2868 8066 2879 8075
2878 8071 2859 8057
TIME...MOT...LOC 1752Z 280DEG 13KT 2868 8076
52Special weather statement, Feb 27, 2:01 PM EST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 201 PM EST MON FEB 27 2012 FLZ058-059-064-271945- MARTIN-OKEECHOBEE-ST. LUCIE- 201 PM EST MON FEB 27 2012 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER WESTERN MARTIN COUNTY... SOUTHEASTERN OKEECHOBEE COUNTY...SOUTHWESTERN ST. LUCIE COUNTY... * UNTIL 245 PM EST. AT 200 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 5 MILES EAST OF FOUR SEASONS ESTATES...MOVING EAST-SOUTHEAST AT 20 MPH. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. HAIL UP TO THE SIZE OF COINS IS ALSO POSSIBLE. LAT...LON 2721 8079 2736 8074 2731 8032 2701 8050 TIME...MOT...LOC 1900Z 287DEG 16KT 2725 8067 52
Special weather statement, Feb 27, 3:36 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
336 PM EST MON FEB 27 2012
FLZ047-054-272200-
INDIAN RIVER-SOUTHERN BREVARD COUNTY-
336 PM EST MON FEB 27 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 50 MPH OVER SOUTHERN BREVARD COUNTY...NORTHERN INDIAN
RIVER COUNTY...
* UNTIL 500 PM EST.
AT 331 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
STORMS IN THE PROCESS OF COLLIDING OVER SOUTHERN BREVARD AND
NORTHERN INDIAN RIVER COUNTIES. BOTH OF THESE STORMS ARE CAPABLE OF
PRODUCING STRONG WIND GUSTS UP TO 50 MPH AS THEY COLLIDE. THESE
STORMS WILL MOVE TO THE EAST AT 10 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE MICCO...FELLSMERE...SEBASTIAN INLET RECREATION.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2775 8088 2808 8087 2807 8059 2798 8054
2798 8053 2807 8057 2807 8055 2775 8038
2767 8036
TIME...MOT...LOC 2034Z 292DEG 9KT 2798 8073
MOSESThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 12:53 PM EST | Special Weather Statement | MLB | Brevard | 37 min |
| Feb 27, 12:55 PM EST | Special Marine Warning | MLB | 42 min | |
| Feb 27, 2:01 PM EST | Special Weather Statement | MLB | Martin | 44 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.